# SDR CALA2014052800687

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 47,430 hours, 17,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 77650
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0019 G4 EMER EXIT LIGHT FOUND DIM.  G4 EMER LIGHT BATTERY PACK REPLACED & EXIT LIGHT TESTED NORMAL IAW AMM 33-51-06.
